# SDR R61A2023090700479

- Difficulty date: July 10, 2023
- Submitted: September 7, 2023
- Operation: Air carrier
- Aircraft: N128HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000208
- Aircraft time: 38,697 hours, 29,541 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17091883005
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 90-91 STRINGERS 29L-29R HAS CORROSION ON INTERNAL SKIN AS MARKED.  PERFORMED TEMPORARY REPAIR BY CUTOUT AND DOUBLER REPAIR AT 90-91 STRINGERS 29L-29R ON INTERNAL SKIN IN ACCORDANCE WITH, REF ETD2023--170-020249.
